# SDR AALA201708289024

- Difficulty date: August 24, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 21,205 hours, 17,696 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19031695402
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED RIGHT WING SPAR NR 1, FIXED LEADING EDGE EXTERNAL SKIN BETWEEN SLATS NR 3 AND 4. REPAIRED SKIN IAW EA 272504.
